T Nation

TRT for 2 Years, Nuts Getting Small


#1

Hey guys. Basically at 23 I found I had levels of 7.3nmol, since then I have been self medicating 125mg of test a week in two shots. Things have been pretty good and my levels are a nice at about 24nmol which puts me mid range. However approaching 2 years I am finding my nuts suddenly giving in and becoming smaller. It’s freaking me out and I still want to one day have children. I am considering adding HCG to my bi weekly shots. What adjustments must I make, and what dosage should I begin?


#2

250iu HCG twice per week, for me. I inject 24 hours before T shot. You can go higher on HCG but I don’t due to funny nipple side effects.

Get checked after few weeks as you may need to add a small dose AI.


#3

250iu hCG subq EOD has research support. You do not want to under medicate during testicular recovery. IM injections will produce lower benefits VS subq. You could do 500iu for a week or so.

If not from a pharmacy, you can validate by getting a positive result on a home pregnancy test kit. If shipped from a pharmacy, insist that it be reconstituted by you, not them. Swirl to mix. Never shake.

In this situation, you might feel a pronounced effect on mood. Seems like there are some LH receptors in the brain that seem to increase dopamine and perhaps some other neural transmitters.

Two years has been two long. [intentional word play]

Scrotum will hang lower, not just weight of testes involved.